Discussions By Condition: I cannot get a diagnosis.

Urinary/possible std problem

Posted In: I cannot get a diagnosis. 1 Replies
  • Posted By: 7901522
  • December 10, 2006
  • 01:35 AM

I'll give a little background. I am a 22 year old male. I have had unprotected sex with two women, one whom was a virgin when we started our relationship and we were together 4 years. After her I had unprotected sex with a woman who had just gotten out of a year long relationship. I dated her for about a month. About two months after I stopped having relations with her, I developed symptoms. They were a whitish/yellowish discharge from the penis. Slight tingling sensation when urinating, but nothing uncomfortable. No pain, swelling, or other symptoms that I could tell. Then I started just getting the discharge when I would defecate. That led me to believe that it might be a prostate infection. I went about 3 weeks ago and told the doctor of my discharge problems and tingling sensation. He took a urethral swab. He also gave me 1g of zithromax and 500mg of cephalexin. I waited two weeks for the lab results and it came up negative for chlamyddia and gonnorhea. That was a relief, and by then my symptoms were gone. But last night I had a small amount of discharge when I defecated. I have NOT had sex during the past three weeks I was tested and treated so there is no chance of reinfection. Whatever it is, it's coming back though. I don't have bloody ejaculations or urine, no pain, swelling, etc that I've read associate a prostate infection. Not only that, but I'm only 22 and usually only older men get them. Can you guys help me figure out what might be wrong? I need to figure out if I need to go back to the Planned Parenthood clinic or go to a urologist or what. Please help, I'm getting very frustrated here.

Reply Flag this Discussion

1 Replies:

Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?